Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Local theta correspondence for small unitary groups


Author: Shu-Yen Pan
Journal: Trans. Amer. Math. Soc. 358 (2006), 1511-1535
MSC (2000): Primary 22E50; Secondary 11F27, 22E35
DOI: https://doi.org/10.1090/S0002-9947-05-03874-2
Published electronically: October 31, 2005
MathSciNet review: 2186984
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give an explicit parameterization of the local theta correspondence of supercuspidal representations for the reductive dual pairs $ ({\rm U}_1(F),{\rm U}_1(F))$, $ ({\rm U}_1(F),{\rm U}_{1,1}(F))$, $ ({\rm U}_1(F),{\rm U}_{2}(F))$, and $ ({\rm U}_1(F),{\rm U}_{1,2}(F))$ of unitary groups over a nonarchimedean local field $ F$ of odd residue characteristic.


References [Enhancements On Off] (What's this?)

  • [Adl98] J. Adler, Refined anisotropic $ K$-types and supercuspidal representations, Pacific J. Math. 185 (1998), 1-32. MR 1653184 (2000f:22019)
  • [HKS96] M. Harris, S. Kudla, and W. Sweet, Theta dichotomy for unitary groups, J. Amer. Math. Soc. 9 (1996), 941-1004. MR 1327161 (96m:11041)
  • [How] R. Howe, Invariant theory and duality for classical groups over finite fields with applications to their singular representation theory, preprint.
  • [How79] -, $ \theta$-series and invariant theory, Automorphic forms, representations and L-functions, Proc. Sympos. Pure Math., vol. 33, 1979, pp. 275-285. MR 0546602 (81f:22034)
  • [Kud86] S. Kudla, On the local theta correspondence, Invent. Math. 83 (1986), 229-255. MR 0818351 (87e:22037)
  • [Kud94] S. Kudla, Splitting metaplectic covers of dual reductive pairs, Israel J. Math. 87 (1994), 361-401. MR 1286835 (95h:22019)
  • [Moe87] C. Moen, The dual pair $ {(U(3),U(1))}$ over a $ p$-adic field, Pacific J. Math. 127 (1987), 141-154. MR 0876022 (88e:22025)
  • [Moe93] -, The dual pair $ {(U(1),U(1))}$ over a $ p$-adic field, Pacific J. Math. 158 (1993), 365-386. MR 1206444 (94a:22036)
  • [MP94] A. Moy and G. Prasad, Unrefined minimal $ K$-types for $ p$-adic groups, Invent. Math. 116 (1994), 393-408. MR 1253198 (95f:22023)
  • [MP96] -, Jacquet functors and unrefined minimal $ K$-types, Comment Math. Helv. 71 (1996), 98-121. MR 1371680 (97c:22021)
  • [MVW87] C. M\oeglin, M.-F. Vigneras, and J.-L. Waldspurger, Correspondances de Howe sur un corps p-adiques, Lecture Notes in Math., vol. 1291, Springer-Verlag, Berlin, Heidelberg, New York, 1987. MR 1041060 (91f:11040)
  • [Pan01] S.-Y. Pan, Splittings of metaplectic covers of some reductive dual pairs, Pacific J. Math. 199 (2001), 163-226. MR 1847153 (2002g:22027)
  • [Pan02a] -, Depth preservation in local theta correspondence, Duke Math. J. 113 (2002), 531-592. MR 1909608 (2003f:22024)
  • [Pan02b] -, Local theta correspondence of representations of depth zero and theta dichotomy, J. Math. Soc. Japan 54 (2002), 793-845. MR 1921088 (2003f:11070)
  • [Pan03] -, Local theta correspondence and minimal $ k$-types of positive depth, Israel J. Math. 138 (2003), 317-352. MR 2031962 (2005h:22029)
  • [ST69] J. Shalika and S. Tanaka, On an explicit construction of a certain class of automorphic forms, Amer. J. Math. 91 (1969), 1049-1076. MR 0291087 (45:181)
  • [Wal90] J.-L. Waldspurger, Demonstration d'une conjecture de duality de Howe dans le case p-adiques, $ p\neq 2$, Festschrift in honor of I. Piatetski-Shapiro, Israel Math. Conf. Proc., vol. 2, 1990, pp. 267-324. MR 1159105 (93h:22035)
  • [Yan98] T. Yang, Eigenfunctions of the Weil representation of unitary group of one variable, Trans. Amer. Math. Soc. 350 (1998), 2393-2407. MR 1407714 (98h:11052)
  • [Yu98] J.-K. Yu, Unrefined minimal $ K$-types for $ p$-adic classical groups, preprint, 1998.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E50, 11F27, 22E35

Retrieve articles in all journals with MSC (2000): 22E50, 11F27, 22E35


Additional Information

Shu-Yen Pan
Affiliation: National Center for Theoretical Sciences and Department of Mathematics, National Cheng Kung University, Tainan City 701, Taiwan
Address at time of publication: National Center for Theoretical Sciences and Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan
Email: sypan@mail.ncku.edu.tw, sypan@math.nthu.edu.tw

DOI: https://doi.org/10.1090/S0002-9947-05-03874-2
Received by editor(s): March 15, 2004
Published electronically: October 31, 2005
Additional Notes: This project was supported by NSC-grant 91-2119-M-006-019 of Taiwan
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society